Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Candidiases. Having severe vaginal itching, loss of apetite, pain, and thick white discharge. Prescribed Gyno-Dermofix vaginal tablet, Flagentyl and NOVACIP. Concerned? suggest

hi Doc, I keep getting candidiases. i am 21 and a university student. i would like to know if candidiases can be treated permanently without it recurring. i saw a doctor yesterday for another occurence of the disease and he prescribed Gyno-Dermofix vaginal tablet, Flagentyl 500mg and NOVACIP 500.
my symptoms are severe vaginal itching, loss of apetite, sharp on and off pain in my vagina and thick white vaginal discharge. there are also rashes on the inside of my vagina and it has this burning sensation.
i already applied the vaginal tablet last night which am not sure how deep i should have inserted it. i thought i would experience a discharge of the medicine but i didnt. my vagina still itches though. please advice...
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From your history it seems that you are having severe fungal infection.
along with local vaginal tablet you may require oral anti-fungal tablet like Flucanozole 150 mg once in a week for 4 weeks.
This will clear your fungal infection.
Continue with medicines you are taking.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor